# SDR CALA2023021400442

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737-900ER
- Aircraft serial: 32835
- Aircraft time: 44,681 hours, 15,599 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Part number: NA
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS DO NOT OPERATE WITH PRIMARY CONTROL EXTENDED NORMAL TO 5 WOULD NOT MOVE PAST  5 DEG. IN NRML MODE AL TERNATE WORKED OK REF FIM 27-51 TASK 801 FSEU BITE PROCEDURE GOT MSG 27-51427 SHOW,THEN THERE WAS AN INTERMITTENT FAULT.NO FURTHER FLAP LEVER  .REF TASK 27-51 TASK 803  PERFORMED TRAILING EDGE DISCREPANCIES AT THIS TIME AC OK FOR SERVICE FLAP LOAD RELIEF GROUND TEST .TEST PASSED NO FAULTS NOTED .PER 27-51 TASK 819 STEP A .E (2) IF THE MAINTENANCE MESSAGE DOES NOT
